RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 2, Pages 308–309 (Mi mz10787)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

On the Continuity of Finite Sums of Ridge Functions

S. V. Konyagin, A. A. Kuleshov

Steklov Mathematical Institute of Russian Academy of Sciences

Keywords: ridge function, continuity, finite sum.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/mzm10787

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:2, 336–338

Bibliographic databases:

Document Type: Article
Received: 16.03.2015
Revised: 22.03.2015

Citation: S. V. Konyagin, A. A. Kuleshov, “On the Continuity of Finite Sums of Ridge Functions”, Mat. Zametki, 98:2 (2015), 308–309; Math. Notes, 98:2 (2015), 336–338

Citation in format AMSBIB
\Bibitem{KonKul15}
\by S.~V.~Konyagin, A.~A.~Kuleshov
\paper On the Continuity of Finite Sums of Ridge Functions
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 2
\pages 308--309
\mathnet{http://mi.mathnet.ru/mz10787}
\crossref{https://doi.org/10.4213/mzm10787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438485}
\elib{http://elibrary.ru/item.asp?id=24073739}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 2
\pages 336--338
\crossref{https://doi.org/10.1134/S0001434615070378}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400037}
\elib{http://elibrary.ru/item.asp?id=24942006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940101478}


Linking options:
  • http://mi.mathnet.ru/eng/mz10787
  • https://doi.org/10.4213/mzm10787
  • http://mi.mathnet.ru/eng/mz/v98/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Aliev, V. E. Ismailov, “On a smoothness problem in ridge function representation”, Adv. in Appl. Math., 73 (2016), 154–169  crossref  mathscinet  zmath  isi  scopus
    2. S. V. Konyagin, A. A. Kuleshov, “On some properties of finite sums of ridge functions defined on convex subsets of $\mathbb R^n$”, Proc. Steklov Inst. Math., 293 (2016), 186–193  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. A. Kuleshov, “On some properties of smooth sums of ridge functions”, Proc. Steklov Inst. Math., 294 (2016), 89–94  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. A. Kuleshov, “Continuous Sums of Ridge Functions on a Convex Body and the Class VMO”, Math. Notes, 102:6 (2017), 799–805  mathnet  crossref  crossref  mathscinet  isi  elib
    5. V. E. Ismailov, “A note on the equioscillation theorem for best ridge function approximation”, Expo. Math., 35:3 (2017), 343–349  crossref  mathscinet  zmath  isi  scopus
    6. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, “Some problems in the theory of ridge functions”, Proc. Steklov Inst. Math., 301 (2018), 144–169  mathnet  crossref  crossref  isi  elib  elib
    7. Aliev R.A. Asgarova A.A. Ismailov V.E., “A Note on Continuous Sums of Ridge Functions”, J. Approx. Theory, 237 (2019), 210–221  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:349
    Full text:31
    References:44
    First page:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019